My wife suffers from multiple sclerosis for about seven years now and we together try as much as we can to fight this terrible disease.
The multiple sclerosis is in fact demyelization of neurons.
It is causing a disruption in signals the Central Nervous System sends and receives.
There are many drugs on market that relieve symptoms of multiple sclerosis but how to pick a right one?
We heard about this new drug on market called Copaxone?
Did anybody try it? Is there any bad side effects?
I use this drug for about three months and I can say only the best for it, accept for one thing-it is very expensive!
Copaxone effectively reduces new brain lesions and the frequency of relapses in people with relapsing-remitting multiple sclerosis.
Like any other drug, beside his good virtues, it has also some side effects.
Only side effect I experienced was lump at the site of injection.
The most common side effects of Copaxone are redness, pain, swelling, itching and muscle stiffness.
My humble opinion is that you should try this medication because you have nothing to loose.
If many side effects occur then get back to your old medications. Of course all this has to be under supervision of specialist doctor.
Good luck with a new drug!